Federal health advisers are considering requiring warning labels for drugs for attention deficit hyperactivity disorder following the deaths of 25 people.
The food and drug administration says analysis of reports of death and injury suggests a possible link between the drugs and cardiovascular problems, but the link is not conclusive.
The deaths occurred between 1999 and 2003 and included 19 children.
The report also detailed 54 cases of serious cardiovascular problems, including heart attack, stroke, hypertension, palpitations and arrhythmia, in adults and children being treated with ADHD drugs.
Viewers with disabilities can get assistance accessing this station's FCC Public Inspection File by contacting the station with the information listed below. Questions or concerns relating to the accessibility of the FCC's online public file system should be directed to the FCC at 888-225-5322, 888-835-5322 (TTY), or email@example.com.